# SDR UIEA2022092301045

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 143A12022
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FWD CARGO RH FRAME SPLICE HAS CORROSION, STA500H, RBL25, WL157. (MARKED)  (REMOVED AND REPLACED FWD. CARGO R/H FRAME SPLICE STA. 500H, RBL 25, WL 157 WITH NEW PO #881742 PER SRM 51-40-02-0G-0 AND DWG #143A1215)
